Logo
DeutschClear Cookie - decide language by browser settings
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Book Section
Number of items: 2.

Book Section

Schwichtenberg, Helmut (1986): Eine Normalform für endliche Approximationen partiellen stetigen Funktionalen. In: Diller, J. (ed.) : Logik und Grundlagenforschung. Festkolloquium zum 100. Geburtstag von Heinrich Scholz. Schriftenreihe der Westfälischen Wilhelms-Universität Münster / Neue Folge, Vol. 8. Münster: Aschendorff. pp. 89-95 [PDF, 580kB]

Schwichtenberg, Helmut and Wainer, Stanley S. (1975): Infinite terms and recursion in higher types. In: Diller, J. and Müller, G.H. (eds.) : Proof Theory Symposium Kiel 1974. Vol. 500. Berlin, Heidelberg, New York: Springer. pp. 341-364 [PDF, 843kB]

This list was generated on Mon Dec 22 16:39:40 2014 CET.